Get answers for your health queries from top Doctors for FREE!

100% Privacy Protection

100% Privacy Protection

We maintain your privacy and data confidentiality.

Verified Doctors

Verified Doctors

All Doctors go through a stringent verification process.

Quick Response

Quick Response

All Doctors go through a stringent verification process.

Reduce Clinic Visits

Reduce Clinic Visits

Save your time and money from the hassle of visits.

Ask Free Question

Filters

  • Gender
  • Experience
  • Reviews
  • Questions

Sort

10 Best Pediatric Urologists in Old Airport Road

Book appointments with minimal wait times and verified doctor information.

Share

Share this doctor with others via...

Dr. Ravikiran Cs Pediatric Urologist

Next available - Monday

View
Ravikiran's logo

Consult Dr. Ravikiran Cs

Share

Share this doctor with others via...

Dr. Govardhan Reddy Pediatric Urologist

Dr. Govardhan Reddy

Pediatric Neurologist

22 years of experience

Available Today

View
Govardhan's logo

Consult Dr. Govardhan Reddy

Questions & Answers on "Pediatric Urologist" (589)

If a child (8 yrs) ate two albendazole tablets( 400 mg) mistakenly in a day is there any serious complications?

Male | 8

Consuming two albendazole tablets (e­ach containing 400 mg) accidentally could lead to discomfort for a child. Potential e­ffects may include stomach pain, nausea, vomiting, or he­adache. There's no ne­ed for alarm, as these are­ common side effects. Ensure­ the child drinks ample water. Howe­ver, if severe­ symptoms arise, such as dizziness or breathing difficultie­s, seek medical atte­ntion immediately. 

Answered on 10th Feb '26

Read answer

15yrs old adolescent boy with missing lower permanent central Incisors, needs deep bite correction also. His canine milk teeth are still present.

Male | 15

Consult an expert for best advice

Answered on 23rd May '24

Read answer

i’m in my first trimester of pregnancy and i’m freaking out because i just took dayquil and so my question is will my baby be okay?

Female | 23

Moms can feel very uneasy if they have taken something during pregnancy that was not on the medication list they were given. Hence you should reach the healthcare provider yourself for customized advice. You can independently diagnose and reassure him or her. Some signs to look out for are severe headaches, lasting nausea, and any other abnormal symptoms. Consult a physician. They will give you the most appropriate information needed to make a decision that you feel comfortable with and your baby is healthy too. Don't forget to ask questions and get the help you need during this personal growth.

Answered on 3rd Jan '25

Read answer

  1. Home >
  2. Pediatric Urologists >
  3. Bengaluru >
  4. Old Airport Road

Get Free Assistance!

Fill out this form and our health expert will get back to you.